# SDR CALA2025031302767

- Difficulty date: March 6, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,407 hours, 34,336 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fuel Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FUEL PANEL LAND 540JB HAS IRREGULAR HOLE.  ACCOMPLISHED REPAIR OF IRREGULAR HOLE#595 ON FUEL PANEL LAND 540 JB IAW SRM 57-21-11-300-002. REAMED AND COLD WORKED HOLE. FABRIC ATED AND INSTALLED BUSHING OD=.4054IN. FABRICATED AND INSTALLED BRIDGING PLATE.  FINAL REAMED ID OF BUSHING, BRIDGING PLATE AND PANEL TO .3220. INSTALLED LONGER FASTENER. STENCIL APPLIED INDICATING.  LONGER BOLTS INSTALLED  ADJACENT TO PANEL.  INITIAL INSPE CTION THRESHOLD ALREADY EXCEEDED. REPETETIVE INSPECTION REQUIRED AT 4800 FLIGHT CYCLES OR 9600 FLIGHT HOURS WHICHEVER COMES FIRST.   FINAL REAM OF HOLE #595 IS 0.4026 INCH DIAMETER. A 5/16 IN FASTENER USED TO ACCOUNT FOR FABRICATED BUSHING INSIDE DIAMETER. REPETETIVE INSPECTION REQUIRED IAW SRI 57-21-11-205-036 AT EVERY 4800FC OR 9600FH WHICHEVER COMES FIRST.
